Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

How likely is it.....????

I got my first depo shot in June and I was due for AF 2 weeks later... It never showed, I just thought that the shot was kicking early, took 2 Pregnancy tests both were neg, ( that was at the start of July.... Now at the end of July I have been experiencing some brown spotting, so my question is... WHAT IS IT??? It shouldn't be pregnancy, right??

Answer Question
 
3BoYsNcOuNtInG

Asked by 3BoYsNcOuNtInG at 4:06 PM on Jul. 28, 2010 in Pregnancy

Level 1 (2 Credits)
Answers (9)
  • Not too sure.. Maybe you should test again..
    xxlilmomma09

    Answer by xxlilmomma09 at 4:07 PM on Jul. 28, 2010

  • I definetly will do that tomorrow morning... It's just too weird to me...
    3BoYsNcOuNtInG

    Comment by 3BoYsNcOuNtInG (original poster) at 4:08 PM on Jul. 28, 2010

  • I had been on depo for years and didn't have a period. Did gain weight though.....
    EyeofOdin

    Answer by EyeofOdin at 4:09 PM on Jul. 28, 2010

  • Different results for different people but the depo shot can cause you to stop having a monthly visit from Aunt Flo. Depo is pretty much an immediately effective form of birth control and it's probably not pregnancy unless you were pregnant prior to getting the shot. I used depo for a long time, it was my first form of birth control and i used it after both of my kids were born until I realized that the depo shot was what was keeping me from losing my baby weight.
    Tabatha42183

    Answer by Tabatha42183 at 4:10 PM on Jul. 28, 2010

  • from what I understand it takes a while for that to be fully effective, if you weren't using protection then odds are likely that you could be. I would talk to your doctor and actually go in to get a pregnancy test to also rule out anything else.
    Cassarah

    Answer by Cassarah at 4:11 PM on Jul. 28, 2010

  • When I was on the depo shot I never got my period. I know that sometimes one the last day or two of my periods it looks more brown. Not sure why you be spotting brown now, Sorry!!! It could just be the shot.
    momofangels5

    Answer by momofangels5 at 4:11 PM on Jul. 28, 2010

  • brown spotting is usually old blood. It could be that the depo is doing it... or you may be pregnant (i doubt it) just test again and maybe call your doctor.
    MyIslandGirls

    Answer by MyIslandGirls at 4:24 PM on Jul. 28, 2010

  • I'd go to the doctor
    MPW2005

    Answer by MPW2005 at 4:10 AM on Jul. 29, 2010

  • It is probably because of the Depo. I was on it for a couple of years and it made me have a period about every three months and they were weird, sometimes shorter, sometimes longer. I'd say wait a while, you could take another test but I'd say that you probably aren't pregnant.
    mlregalado

    Answer by mlregalado at 8:14 PM on Jul. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN